Inertial projection-type methods for solving quasi-variational inequalities in real Hilbert spaces

Y. Shehu, A. Gibali, S. Sagratella, Journal of Optimization Theory and Applications 184 (2020) 877–894.

Download
Restricted 2020_JourOptimizationTheoryApplic_Shehu.pdf 332.64 KB

Journal Article | Published | English

Scopus indexed
Author
Shehu, YekiniIST Austria ; Gibali, Aviv; Sagratella, Simone
Department
Abstract
In this paper, we introduce an inertial projection-type method with different updating strategies for solving quasi-variational inequalities with strongly monotone and Lipschitz continuous operators in real Hilbert spaces. Under standard assumptions, we establish different strong convergence results for the proposed algorithm. Primary numerical experiments demonstrate the potential applicability of our scheme compared with some related methods in the literature.
Publishing Year
Date Published
2020-03-01
Journal Title
Journal of Optimization Theory and Applications
Acknowledgement
We are grateful to the anonymous referees and editor whose insightful comments helped to considerably improve an earlier version of this paper. The research of the first author is supported by an ERC Grant from the Institute of Science and Technology (IST).
Volume
184
Page
877–894
ISSN
eISSN
IST-REx-ID

Cite this

Shehu Y, Gibali A, Sagratella S. Inertial projection-type methods for solving quasi-variational inequalities in real Hilbert spaces. Journal of Optimization Theory and Applications. 2020;184:877–894. doi:10.1007/s10957-019-01616-6
Shehu, Y., Gibali, A., & Sagratella, S. (2020). Inertial projection-type methods for solving quasi-variational inequalities in real Hilbert spaces. Journal of Optimization Theory and Applications. Springer Nature. https://doi.org/10.1007/s10957-019-01616-6
Shehu, Yekini, Aviv Gibali, and Simone Sagratella. “Inertial Projection-Type Methods for Solving Quasi-Variational Inequalities in Real Hilbert Spaces.” Journal of Optimization Theory and Applications. Springer Nature, 2020. https://doi.org/10.1007/s10957-019-01616-6.
Y. Shehu, A. Gibali, and S. Sagratella, “Inertial projection-type methods for solving quasi-variational inequalities in real Hilbert spaces,” Journal of Optimization Theory and Applications, vol. 184. Springer Nature, pp. 877–894, 2020.
Shehu Y, Gibali A, Sagratella S. 2020. Inertial projection-type methods for solving quasi-variational inequalities in real Hilbert spaces. Journal of Optimization Theory and Applications. 184, 877–894.
Shehu, Yekini, et al. “Inertial Projection-Type Methods for Solving Quasi-Variational Inequalities in Real Hilbert Spaces.” Journal of Optimization Theory and Applications, vol. 184, Springer Nature, 2020, pp. 877–894, doi:10.1007/s10957-019-01616-6.
Main File(s)
File Name
2020_JourOptimizationTheoryApplic_Shehu.pdf 332.64 KB
Access Level
Restricted Closed Access
Date Uploaded
2020-10-12
Embargo End Date
2021-03-15
MD5 Checksum
9f6dc6c6bf2b48cb3a2091a9ed5feaf2


Export

Marked Publications

Open Data IST Research Explorer

Search this title in

Google Scholar